Posted by forgetful mary on February 7, 2006, at 18:49:50
In reply to Re: MAOI Alternative: Cymbalta Parkinson's drug? » forgetful mary, posted by LizinManhattan on February 7, 2006, at 11:13:17
Hi, well I took the Old Nardil successfully for 20 years and unfortunately the new one gave me insomnia , memory lapses, rashes and stomach problems to name a few, I may try emsam but I think I tried that drug years ago??, orally not as a patch of course,?? ....getting discouraged....
> I'm sorry you've been having problems on Parnate. Have you tried Nardil? It's supposed to have fewer BP issues. I was on that before Parnate and while it definitely helped my depression I gained about 20 pounds and it disturbed my sleep. There are a few posts about it on this board. Also, look at at the post below yours; seems promising!
> Good luck!
> > I started Parnate 2 months ago and having same problems as you...BP spikes without a catalyst. Also periodic depressive episodes....Had hope for it but the BP spikes are troubling even though it is of the mild variety. Good luck to you!
> > > Hi Everyone,
> > >
> > > I have been lurking here for years and think this is the best board of its kind out there.
> > >
> > > Anyway, I will soon be going off Parnate and my docotor mentioned some research indicating that the combination of Cymbalta and a Parkinson's drug might be a good alternative for me. Has anybody heard anything about this?
> > >
> > > As an aside, the reason I am going off Parnate is that I have begun having spontaneous blood pressure issues (meaning I have not eaten any tyramine-rich food but my BP still spikes). While Parnate has been my life saver for the past 7 and a half years I can't handle the stress of uncontrolled BP spikes.
> > >
> > > Thanks everyone,
> > > Liz